# SDR CALA2025080607383

- Difficulty date: August 1, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550216
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD WET AREA STA.294.5 RBL 10" FLOORBEAM STRUCTURE HAS CORROSION.   ACCOMPLISHED ESFR FORM AS PER UAL GMM 04-20-05.REMOVED AND REPLACED UPPER T-CHORD AT FLOORBEAM STA 294.5 BETWEEN LBL 35 TO RBL 57 REF SRM 53-10-51-2R-16 AND SRM 51-40-02-0G-0 PARAGRAPH 4 AND 7.D.
